An Analysis of Urban Structure Using Concepts of Algebraic Topology
R.H. Atkin,
J. Johnson and
V. Mancini
Additional contact information
R.H. Atkin: Department of Mathematics, University of Essex, Colchester
J. Johnson: Department of Mathematics, University of Essex, Colchester
V. Mancini: Department of Mathematics, University of Essex, Colchester
Urban Studies, 1971, vol. 8, issue 3, 221-242
Date: 1971
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://journals.sagepub.com/doi/10.1080/00420987120080421 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:urbstu:v:8:y:1971:i:3:p:221-242
DOI: 10.1080/00420987120080421
Access Statistics for this article
More articles in Urban Studies from Urban Studies Journal Limited
Bibliographic data for series maintained by SAGE Publications ().